MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION THE VEST SYSTEM; PERCUSSOR, POWERED-ELECTRIC

BAXTER HEALTHCARE CORPORATION THE VEST SYSTEM; PERCUSSOR, POWERED-ELECTRIC
Model Number PR105
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The vest airway clearance system, model 105 was developed to provide effective airway clearance therapy.The system consists of an inflatable garment attached to an air pulse generator that rapidly inflates and deflates the inflatable garment.This causes the chest wall to be gently compressed and released, which creates airflow within the lungs.This process moves the mucus toward the large airways where it can be cleared by coughing or suctioning.This type of airway clearance therapy is referred to as high frequency chest wall oscillation (hfcwo).Baxter has contacted the customer requesting the device to be returned for inspection.A replacement power cord was sent to the customer to resolve the issue.Based on this information, no further actions are required at this time.Although there was no reported injury with this event, if the report of a damaged power cord with exposed wires were to recur, it could potentially cause serious injury or death.Therefore baxter is reporting this event.
 
Event or Problem Description
On 30-sep-2025, a customer contacted technical service to report that vest model 105 serviced (product code pr105, serial number (b)(6)), had power cord damaged with copper wires exposed.This occurred at home during patient use.There was no patient injury or death reported with this event.
 
Additional Manufacturer Narrative
H6 investigation findings and investigation conclusions: correction.Upon inspection, baxter technician ran a function test on the power cord.The baxter technician thoroughly inspected the power cord and was unable to duplicate the reported issue.The allegation of exposed copper was not was not confirmed.Outer insulation jacket was compromised but individual wire insulation was still intact.However, if the reported event of a power cord with exposed copper wires were to recur, it would be likely to cause or contribute to death or serious injury, therefore baxter considers this event reportable.

Brand Name
THE VEST SYSTEM
Common Device Name
PERCUSSOR, POWERED-ELECTRIC
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM SINGAPORE
1 yishun avenue 7
singapore, north east 76892 3
SN   768923
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key23383326
Report Number3008145987-2025-00016
Device Sequence Number20062770
Product Code BYI
UDI-Device Identifier00887761997776
UDI-Public(01)00887761997776
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberPR105
Device Catalogue NumberPR105
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2025
Supplement Date Received by Manufacturer06/05/2026
Initial Report FDA Received Date10/24/2025
Supplement Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown